# SDR DALA14010279223

- Difficulty date: February 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 37,075 hours, 25,336 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Windshield Deice
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CENTER WINDSHIELD, RT POST APPEARED TO OVERHEAT.  GAVE OFF A STRONG BURNING ODOR AND SMALL PUFF OF SMOKE.  FLIGHT CREW TURNED OFF WINDSHIELD ANTI-ICE.  ODOR DISSIPATED.  WIRES IN WINDSHILED BURNED.  R & R CENTER WINDSHIELD IAW AND ANTI-ICE CONTROLLER.  CHECKED GOOD.
